# SDR ASAA2024090252248

- Difficulty date: September 2, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 40,256 hours, 12,642 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID-CABIN EXIT SIGN IS DANGLING FROM CABIN CEILING. GROUNDED - YES. REATTACHED AND RE-SECURED MID-CABIN CEILING EMERGENCY EXIT SIGN. NO DEFECTS NOTED. OPS CKS NORMAL.
